Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 7, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 23, 2016, 3:15 AM CST. It took effect at Jan 23, 2016, 9:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2016, 3:15 AM CST (09:15 UTC)
- In effect from
- Jan 23, 2016, 9:00 PM CST
- Expired
- Jan 24, 2016, 7:58 AM CST
- In force
- 11 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
521 WHUS73 KGRB 230915 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 315 AM CST SAT JAN 23 2016 ...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES EXPECTED TONIGHT AND SUNDAY... .GUSTY SOUTHWESTERLY WINDS OF 15 TO 25 KNOTS WILL BUILD WAVES TO 3 TO 5 FEET ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT AND INTO EARLY SUNDAY. LMZ541>543-231715- /O.NEW.KGRB.SC.Y.0007.160124T0300Z-160124T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 315 AM CST SAT JAN 23 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
5 follow-up statements
328 WHUS73 KGRB 231617 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 AM CST SAT JAN 23 2016 ...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES EXPECTED TONIGHT AND SUNDAY... .GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT...CONTINUING INTO EARLY SUNDAY. LMZ541>543-240030- /O.CON.KGRB.SC.Y.0007.160124T0300Z-160124T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1017 AM CST SAT JAN 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING. * WAVES...BUILDING TO 2 TO 4 FEET TONIGHT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
003 WHUS73 KGRB 232112 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CST SAT JAN 23 2016 ...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES EXPECTED TONIGHT INTO SUNDAY MORNING... .GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT...CONTINUING INTO SUNDAY MORNING BEFORE DIMINISHING. LMZ541>543-240515- /O.CON.KGRB.SC.Y.0007.160124T0300Z-160124T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 312 PM CST SAT JAN 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING. * WAVES...BUILDING TO 2 TO 4 FEET TONIGHT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
750 WHUS73 KGRB 240259 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CST SAT JAN 23 2016 ...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES ARE EXPECTED OVERNIGHT INTO SUNDAY MORNING... .GUSTY WINDS OUT OF THE SOUTHWEST AND BUILDING WAVES ARE EXPECTED ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT...CONTINUING INTO SUNDAY MORNING BEFORE DIMINISHING. LMZ541>543-241100- /O.CON.KGRB.SC.Y.0007.160124T0300Z-160124T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 859 PM CST SAT JAN 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING. * WAVES...BUILDING TO 2 TO 4 FEET TONIGHT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
727 WHUS73 KGRB 240911 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 AM CST SUN JAN 24 2016 ...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES ARE EXPECTED EARLY THIS MORNING... .GUSTY WINDS OUT OF THE SOUTHWEST AND HIGHER WAVES ARE EXPECTED ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN THIS MORNING BEFORE DIMINISHING. LMZ541>543-241500- /O.CON.KGRB.SC.Y.0007.000000T0000Z-160124T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 311 AM CST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
758 WHUS73 KGRB 241358 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 758 AM CST SUN JAN 24 2016 ...GUSTY WINDS HAVE DIMINISHED... LMZ541>543-241500- /O.CAN.KGRB.SC.Y.0007.000000T0000Z-160124T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 758 AM CST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GUSTY WEST TO SOUTHWEST WINDS HAVE DIMINISHED THIS MORNING. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 10:19 PM CST, 4 hours 56 minutes earlier.
Area forecast discussion, Jan 22, 10:19 PM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1019 PM CST FRI JAN 22 2016 NEW INFORMATION ADDED TO UPDATE SECTION AND AVIATION SECTION .UPDATE... ISSUED AT 1018 PM CST FRI JAN 22 2016 SINCE ISSUING THE LES ADVISORY...THE SNOW BAND HAS BECOME MUCH LESS ORGANIZED. RADAR INDICATES THAT A FEW POCKETS OF HIGHER REFLECTIVITY WILL LIKELY IMPACT NORTHEAST MANITOWOC COUNTY FOR AT LEAST THE NEXT COUPLE HOURS...SO WILL LET THE HEADLINE CONTINUE. HOWEVER...ADDITIONAL ACCUMS WILL PROBABLY BE AN INCH OR LESS IN EASTERN MANITOWOC COUNTY. STILL MAY SEE A FEW SPOTS WITH AROUND 3 INCH TOTALS IN THE NORTHEAST PART OF THE COUNTY. SOME FAIRLY EXTENSIVE BREAKS IN THE OVERCAST HAVE OPENED UP OVER NC/NE WI...ALLOWING TEMPS TO PLUMMET IN SOME LOCATIONS. MADE SOME CHANGES TO SKY COVER AND MIN TEMPS...BUT WILL PROBABLY NEED TO TAKE ANOTHER PASS AT THIS OVER THE NEXT HOUR. UPDATE ISSUED AT 800 PM CST FRI JAN 22 2016 IN THE PROCESS OF ISSUING A LAKE EFFECT SNOW ADVISORY FOR MANITOWOC COUNTY THROUGH 4 AM SATURDAY. THE NORTHEAST PART OF THE COUNTY HAS ALREADY RECEIVED 1-2 INCHES OF SNOW IN THE PAST 4-5 HOURS...AND CONDITIONS LOOK LIKE THEY WILL REMAIN FAVORABLE FOR LES FOR ANOTHER 6 TO 7 HOURS...SO SOME 3-4 INCH TOTALS APPEAR LIKELY NEAR TWO CREEKS... TWO RIVERS AND MANITOWOC. WILL PROBABLY SEE 1-3 INCH TOTALS IN SOUTHEAST KEWAUNEE COUNTY...SO NO HEADLINES THERE. UPDATE ISSUED AT 536 PM CST FRI JAN 22 2016 LAKE-EFFECT SNOW BAND HAS BECOME MORE ORGANIZED OVER THE PAST HOUR...AND WAS AFFECTING NORTHEAST MANITOWOC COUNTY. RADAR RETURNS OF 25-30 DBZ SUGGESTED AT LEAST POCKETS OF MODERATE TO HEAVY SNOW...BUT REPORTS FROM LAW ENFORCEMENT INDICATED ONLY AROUND A HALF INCH OF ACCUMULATION IN THE TWO CREEKS/TWO RIVERS AREAS. MESO-MODELS SUGGEST THAT CONDITIONS WILL REMAIN FAVORABLE FOR THE SNOW BAND TO IMPACT EASTERN MANITOWOC AND FAR SOUTHEAST KEWAUNEE COUNTIES UNTIL SOMETIME BETWEEN MIDNIGHT AND 3 AM...SO THE POTENTIAL EXISTS FOR ADVISORY CRITERIA SNOW TO OCCUR. WILL MONITOR CONDITIONS AND SOLICIT ADDITIONAL SNOWFALL REPORTS OVER THE NEXT HOUR OR TWO...THEN MAKE A DECISION ON ANY POTENTIAL HEADLINES. WILL LIKELY MAKE A FEW ADJUSTMENTS TO INCREASE POPS/QPF/SNOWFALL FOR THE EVENING HOURS IN EASTERN MANITOWOC COUNTY. && .SYNOPSIS... ISSUED AT 307 PM CST FRI JAN 22 2016 SNOW SHOWERS NEAR LAKE MICHIGAN TONIGHT...THEN QUIET UNTIL EARLY NEXT WEEK. THE UPPER PATTERN ACRS NOAM WL CONTINUE TO BE BLOCKY AT HIGH LATITUDES...AND PROGRESSIVE WITH MODEST AMPLITUDE AT MIDDLE LATITUDES. THE MIDDLE LATITUDE FLOW IS LIKELY TO FLATTENING TO A MORE ZONAL REGIME LATE IN THE PERIOD. TEMPERATURES ARE EXPECTED TO BE AT LEAST A LITTLE ABOVE SEASONAL NORMALS...WITH PRECIPITATION AOB NORMAL FOR THE PERIOD. && .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 307 PM CST FRI JAN 22 2016 ALTHOUGH LAKE SNOW OFF LAKE MICHIGAN ISN/T ALL THAT COMMON...FCST WISE...THIS EVENT IS TYPICAL OF HOW THEY NORMALLY GO. A MODEST BAND OF SHSN HAS DEVELOPED OVER ABOUT THE NRN 1/2 OF THE LAKE...AND THE FCST COMES DOWN TO ANTICIPATING WHERE THE BAND WL GO AND HOW IT WL EVOLVE. THAT/S CONSIDERABLY MORE COMPLICATED THAN IT MAY SEEM AS THE BAND IS CONSTANTLY MORPHING IT/S SHAPE AND STRUCTURE. SO DESPITE AN OVERALL SWWD MVMT OF THE ELEMENTS WITHIN THE BAND THAT MAKE IT LOOK LIKE IT/S HEADED ASHORE...IT HAS PRETTY MUCH REMAINED OVER THE LAKE THUS FAR. IT SEEMS TO BE TAKING ANOTHER WWD JOG ATTM...BUT NOT SURE THAT WL NECESSARILY CONTINUE. IN TERMS OF THE BACKGROUND ENVIRONMENT...THE MEAN FLOW IN THE CLOUD LAYER SHOULD REMAIN PRETTY CONSTANT THROUGH ABOUT 09Z...THEN START TO BACK TO A MORE OFFSHORE DIRECTION AS THE RIDGE AXIS APPROACHES. WL CONT TO CARRY LIKELY POPS LAKESIDE UNTIL AROUND MIDNIGHT...THEN TAPER THEM OFF. DON/T EXPECT IT WL SNOW CONTINUOUSLY...BUT THERE COULD BE A COUPLE PERIODS OF FAIRLY HEAVY SHSN ALONG THE LAKESHORE FM ABOUT ALGOMA SOUTHWARD. THE BAND WOULD CERTAINLY BE CAPABLE OF PRODUCING ADVISORY CRITERIA SNOWS IF IT WERE TO SLIDE SWD DOWN THE LAKESHORE...BUT AT THIS POINT THAT JUST DOESN/T SEEM LIKELY TO HAPPEN. WL NEED TO CONTINUE TO MONITOR THE RADAR CLOSELY...BUT PLAN FOR NOW IS TO CONTINUE TO HANDLE WITH HWO/SPS PRODUCTS. ACRS THE REST OF THE AREA...THE ISSUE TONIGHT IS TEMPERATURES. THERE ARE PLENTY OF CLOUDS AROUND DESPITE THE APPROACHING RIDGE AXIS. BUT THERE ARE BREAKS IN THE CLDS TOO...ESP BACK IN CENTRAL WI. OPTED TO GO WITH MORE CLDS AND MILDER MINS. IF WE GET MORE BREAKS IN THE CLDS THAN ANTICIPATED...MINS WL NEED TO BE LOWERED. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 307 PM CST FRI JAN 22 2016 UPPER LEVEL FLOW STARTS OUT ZONAL DURING THIS PART OF THE FORECAST WITH A SHORT WAVE AND SURFACE SYSTEM PASSING TO THE NORTH OF THE REGION SATURDAY NIGHT INTO EARLY SUNDAY. A BRIEF PERIOD OF SLIGHT CHANCE POPS HAS BEEN INCLUDED NEAR THE UPPER MICHIGAN BORDER ON SATURDAY EVENING TO ACCOUNT FOR THIS. OTHERWISE THINGS LOOK DRY SUNDAY INTO SUNDAY EVENING WITH A WEAK UPPER LEVEL RIDGE OVER THE STATE. PRECIPITATION CHANCES RETURN FOR LATER SUNDAY NIGHT THROUGH MONDAY NIGHT AS A SURFACE SYSTEM APPROACHES FROM THE SOUTHERN PLAINS AND AN UPPER TROUGH MOVES IN FROM THE WEST. BUFKIT SOUNDINGS FROM THE 12Z GFS DO NOT SHOW SATURATION IN THE DGZ ACROSS MUCH OF THE AREA AT THE START OF THE EVENT. JUST HAVE A SLIGHT CHANCE FOR SNOW IN NORTH CENTRAL WISCONSIN LATE SUNDAY NIGHT...THEN A CHANCE FOR SNOW ON MONDAY MORNING WITH THE MENTION OF SOME FREEZING DRIZZLE GENERALLY ALONG AND SOUTH OF HIGHWAY 29. THEN SNOW IS LIKELY ACROSS THE AREA MONDAY AFTERNOON WITH AN INCH OR TWO OF ACCUMULATION POSSIBLE IN FAR NORTH CENTRAL WISCONSIN AND LESS THAN AN INCH FOR THE REST OF THE AREA. BACK TO A CHANCE FOR SNOW ON MONDAY NIGHT AS THE SURFACE SYSTEM DEPARTS AND THE UPPER TROUGH AXIS PASSES THROUGH WISCONSIN. SOME LAKE EFFECT SNOW SHOWERS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT IN NORTHERLY FLOW BEHIND THE DEPARTING SYSTEM. WEDNESDAY LOOKS PRETTY MUCH DRY WITH SURFACE HIGH PRESSURE OVER THE AREA. A CLIPPER SYSTEM WILL BRING SNOW CHANCES BACK FOR WEDNESDAY NIGHT AND THERE IS A CHANCE FOR SNOW EASTERN AND NORTH CENTRAL WISCONSIN ON THURSDAY. AFTER THAT THE FORECAST LOOKS DRY THROUGH THE END OF THE WORK WEEK. TEMPERATURES SEVERAL DEGREES WARMER THAN NORMAL CAN BE EXPECTED FOR MOST OF THIS FORECAST PERIOD. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1018 PM CST FRI JAN 22 2016 THERE ARE TWO MAIN CONCERNS WITH THIS SET OF TAFS...CLOUD TRENDS OVERNIGHT INTO SATURDAY...AND DIMINISHING LAKE EFFECT SNOW SHOWERS NEAR THE LAKE MICHIGAN SHORELINE OVERNIGHT. BREAKS IN THE CLOUDS HAD OPENED UP OVER A LARGE PARTS OF NORTHEAST AND NORTH CENTRAL WI. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION OVERNIGHT...AND GIVEN THAT SATELLITE IS NOT CURRENTLY SHOWING ANY SIGNIFICANT EXPANSION OF LOW CLOUDS...WILL NEED TO BE MORE OPTIMISTIC WITH SKY COVER FOR THE 06Z TAFS. LOW- LEVEL MOISTURE LOOKS LIKE IT WILL DEEPEN AGAIN OVER NC/C WI LATE SATURDAY EVENING...SO LOW CLOUDS MAY RETURN THERE LATE IN THE TAF PERIOD. LAKE EFFECT SNOW SHOWERS WILL GRADUALLY DIMINISH OVERNIGHT...AS LOW-LEVEL WINDS BECOME MORE NORTHERLY...CAUSING THE SNOW SHOWERS TO PULL OFFSHORE OR SHIFT SOUTH OF THE REGION. SCT LIGHT SNOW SHOWERS MAY IMPACT THE MTW TAF SITE EARLY IN THE TAF PERIOD. && .GRB WATCHES/WARNINGS/ADVISORIES... LAKE EFFECT SNOW ADVISORY UNTIL 4 AM CST SATURDAY FOR WIZ050. && UPDATE.........KIECKBUSCH SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MG AVIATION.......KIECKBUSCH
Hazardous weather outlook, Jan 22, 3:14 PM CST, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST FRI JAN 22 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 314 PM CST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SLIPPERY ROADS ARE LIKELY IN THE COUNTIES NEAR LAKE MICHIGAN TONIGHT DUE TO LAKE-EFFECT SNOW SHOWERS. AN INCH OR TWO OF ACCUMULATION IS LIKELY FROM ALGOMA SOUTHWARD ALONG THE LAKESHORE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HAZARDOUS TRAVEL IS POSSIBLE MONDAY AND MONDAY NIGHT DUE TO LIGHT SNOW. THERE MAY ALSO BE SOME FREEZING DRIZZLE ON MONDAY. AROUND AN INCH OF NEW SNOW IS EXPECTED...WITH HIGHER TOTALS IN FAR NORTH CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS NEAR LAKE MICHIGAN ARE REQUESTED TO FORWARD SNOWFALL OBSERVATIONS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-232115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 314 PM CST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SKOWRONSKI/MG
In the hours before
Local storm report, Jan 22, 10:28 PM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1028 PM CST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM SNOW TWO RIVERS 44.15N 87.56W
01/22/2016 M4.0 INCH MANITOWOC WI PUBLIC
NORTHEAST SIDE OF TWO RIVERS. REPORTED RELAYED VIA NBC26.
1025 PM SNOW MANITOWOC 44.08N 87.66W
01/22/2016 M2.5 INCH MANITOWOC WI PUBLIC
REPORTED RELAYED VIA NBC26.
1025 PM SNOW TWO RIVERS 44.15N 87.56W
01/22/2016 M5.0 INCH MANITOWOC WI PUBLIC
REPORTED RELAYED VIA NBC26.
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 8:17 PM CST | Lake Effect Snow Advisory | GRB | Manitowoc | 5 hr |
| Jan 23, 12:51 AM CST | Lake Effect Snow Warning | GRB | Manitowoc | 4 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.